# SDR UALA2010101803839

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 75,610 hours, 12,219 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EEL AILSE LIGHTS ARE INOP BY SEATS 21AB THRU 29AB. SECURED BATTERY CONNECTOR. CHECKS GOOD.
